# SDR AALA20180323005

- Difficulty date: March 23, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 53,562 hours, 21,956 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE BULKHEAD WEB AT BS 663 HAS A CRACK BETWEEN RBL 40 TO RBL 45.6.  REPAIRED BULKHEAD WEB IAW SRM 57-10-10-2R-3, ALT 2.
